Alert archive / Puerto Rico / Rip Current Statements in 2016
Rip Current Statement 28, NWS JSJ
NWS JSJ issued this rip current statement at Apr 27, 2016, 2:35 AM CDT. It took effect at Apr 27, 2016, 5:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2016, 2:35 AM CDT (07:35 UTC)
- In effect from
- Apr 27, 2016, 5:00 AM CDT
- Expired
- Apr 28, 2016, 5:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS JSJ
The text
As transmitted.
798 WHCA42 TJSJ 270735 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 335 AM AST WED APR 27 2016 A NORTHERLY SWELL WILL REACH THE REGION TODAY INDUCING A HIGH RISK OF RIP CURRENT ALONG THE NORTHWEST THROUGH NORTHEAST COASTLINE OF PUERTO RICO AND CULEBRA PRZ001-002-005-008-012-271545- /O.NEW.TJSJ.RP.S.0028.160427T1000Z-160427T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA- 335 AM AST WED APR 27 2016 ...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM AST THIS MORNING THROUGH THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH RIP CURRENT RISK...WHICH IS IN EFFECT FROM 6 AM AST THIS MORNING THROUGH THIS AFTERNOON. * LOCATION...NORTHWEST THROUGH NORTHEAST COAST OF PUERTO RICO AND THE NORTHERN COAST OF CULEBRA. * TIMING...UNTIL THIS AFTERNOON * IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
7 follow-up statements
136 WHCA42 TJSJ 271255 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 855 AM AST WED APR 27 2016 ...A COMBINATION OF NORTHERLY SWELL AND EASTERLY WIND WAVES WILL BUILD THE SEAS THROUGH THIS EVENING...INCREASING THE RISK OF RIP CURRENTS FROM MODERATE TO HIGH THROUGHOUT THE DAY... PRZ001-002-005-008-012-272200- /O.CON.TJSJ.RP.S.0028.000000T0000Z-160427T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA- 855 AM AST WED APR 27 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL THIS EVENING... * LOCATION...ATLANTIC BEACHES OF PUERTO RICO AND THE NORTHERN COAST OF CULEBRA. * TIMING...UNTIL THIS EVENING. * IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
202 WHCA42 TJSJ 271724 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 124 PM AST WED APR 27 2016 PRZ001-002-005-008-012-280800- /O.EXT.TJSJ.RP.S.0028.000000T0000Z-160428T0800Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA- 124 PM AST WED APR 27 2016 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH EARLY THURSDAY MORNING... * LOCATION...ATLANTIC BEACHES OF PUERTO RICO AND THE NORTHERN COAST OF CULEBRA. * TIMING...THROUGH EARLY THURSDAY MORNING. * IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
320 WHCA42 TJSJ 280124 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 924 PM AST WED APR 27 2016 PRZ001-002-005-008-012-280930- /O.EXT.TJSJ.RP.S.0028.000000T0000Z-160428T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA- 924 PM AST WED APR 27 2016 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY AFTERNOON... * LOCATION...ATLANTIC BEACHES OF PUERTO RICO AND THE NORTHERN COAST OF CULEBRA. * TIMING...THROUGH EARLY THURSDAY MORNING. * IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
603 WHCA42 TJSJ 280128 CCA CFWSJU COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 928 PM AST WED APR 27 2016 PRZ001-002-005-008-012-281330- /O.COR.TJSJ.RP.S.0028.000000T0000Z-160428T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA- 928 PM AST WED APR 27 2016 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY AFTERNOON... * LOCATION...ATLANTIC BEACHES OF PUERTO RICO AND THE NORTHERN COAST OF CULEBRA. * TIMING...THROUGH THURSDAY AFTERNOON. * IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
942 WHCA42 TJSJ 280746 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 346 AM AST THU APR 28 2016 ...A COMBINATION OF NORTHERLY SWELL AND EASTERLY WIND WAVES WILL MAINTAIN THE RISK OF RIP CURRENTS FROM MODERATE TO HIGH UNTIL THIS EVENING... PRZ001-002-005-008-012-281600- /O.CON.TJSJ.RP.S.0028.000000T0000Z-160428T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA- 346 AM AST THU APR 28 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS AFTERNOON... * LOCATION...ATLANTIC BEACHES OF PUERTO RICO AND THE NORTHERN COAST OF CULEBRA. * TIMING...THROUGH THIS EVENING. * IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
630 WHCA42 TJSJ 281545 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1145 AM AST THU APR 28 2016 FADING NORTHERLY SWELL STILL CREATING HIGH RIP CURRENT RISK ACROSS SOME BEACHES OF NORTHERN PUERTO RICO. PRZ001-002-005-008-012-282200- /O.CON.TJSJ.RP.S.0028.000000T0000Z-160428T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA- 1145 AM AST THU APR 28 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * LOCATION...ATLANTIC BEACHES OF PUERTO RICO AND THE NORTHERN COAST OF CULEBRA. * TIMING...THROUGH THIS EVENING. * IMPACTS...DANGEROUS CURRENTS THAT CAN DRAG SWIMMERS OUT INTO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
154 WHCA42 TJSJ 282204 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 604 PM AST THU APR 28 2016 PRZ001-002-005-008-012-282315- /O.EXP.TJSJ.RP.S.0028.000000T0000Z-160428T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-CULEBRA- 604 PM AST THU APR 28 2016 ...HIGH RIP CURRENT RISK HAS EXPIRED... NORTHERLY SWELL HAS SUBSIDED. HOWEVER...THE RIP CURRENT RISK IS MODERATE ACROSS THE ATLANTIC BEACHES OF PUERTO RICO AND CULEBRA. $$
What forecasters said that day
The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this rip current statement went out at Apr 26, 8:47 PM CDT, 5 hours 48 minutes earlier.
Area forecast discussion, Apr 26, 8:47 PM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 947 PM AST TUE APR 26 2016 .UPDATE...THE AFTERNOON SHOWER ACTIVITY WAS MAINLY ACROSS THE NORTHERN HALF OF PUERTO RICO WITH THE NORTHWESTERN SECTIONS RECEIVING THE MOST RAIN...SLIGHTLY OVER 2 INCHES IN SOME AREAS ACCORDING TO RADAR ESTIMATES. THUNDERSTORMS WERE ALSO DETECTED...SOME OF THE PRODUCING FREQUENT LIGHTNING OVER LAND AND OVER THE WATERS. EVEN THOUGH THE SHOWER ACTIVITY WAS NOT AS BAD AS IT WAS YESTERDAY...THERE WERE SEVERAL AREAS WITH SIGNIFICANT URBAN FLOODING. SINCE THE SOILS ARE ALREADY SATURATED...IT WILL NOT TAKE MUCH RAIN TO CAUSE URBAN AND SMALL STREAM FLOODING. THE LATEST GUIDANCE SUGGESTS THAT SHOWERS SHOULD BE LIGHT OVERNIGHT AND INTO THE MORNING HOURS...MOSTLY OVER THE WATERS AND USVI. THEN...AFTERNOON CONVECTION MAY ONCE AGAIN OCCUR...PARTICULARLY ACROSS THE NORTH CENTRAL AND NORTHWESTERN PORTIONS OF PR. THIS IS NOT TO SAY THAT RAIN IS NOT POSSIBLE ELSEWHERE...IT IS...BUT THOSE SECTORS IN THE NORTH CENTRAL AND NORTHWESTERN PR APPEAR TO HAVE THE HIGHEST CHANCE OF THUNDERSTORMS AND SIGNIFICANT RAINFALL ON WEDNESDAY AFTERNOON. IN THE LONG TERM...IT LOOKS LIKE THE REST OF THE WEEK WILL BE RAINY. ENOUGH MOISTURE AND INSTABILITY IS EXPECTED TO BE PRESENT FOR THE REST OF THE WEEK. THURSDAY AND FRIDAY LOOK A BIT MORE UNSTABLE THAN THE REST OF THE DAYS THROUGH SUNDAY. THE LONG RANGE MODELS LIKE MORE RAIN FOR THOSE DAYS OVER THE LOCAL AREA. && .AVIATION...A MASS OF RAIN AND CLOUDS COVERS THE FORECAST AREA NORTH OF PR AND THE USVI. TOPS OF THE RADAR ECHOS ARE SOLID BELOW FL220 AND SOME AREAS RANGE FROM FL260-320 WITH ISOLD TOPS TO FL470 WITH TSRA. CONDS EXPECTED TO CONTINUE THRU 27/12Z. ALL BUT TJBQ AND TJSJ WILL REMAIN VFR THRU 27/15Z. TJBQ WILL SEE SOME IFR AND TJSJ MAY SEE BRIEF MVFR IN -SHRA. AFT 27/12Z MOISTURE MOVES INTO TNCM AND TKPK FOR PERIODS OF MVFR AND -RA THEN AFT 27/15Z TSRA TO RETURN TO PR INTERIOR TILL ARND 27/22Z. SFC WINDS SE 5 TO 12 KT. && .MARINE...SEAS WILL BE GENERALLY UP TO 4 FEET OVERNIGHT...INCREASING GRADUALLY UP TO 6 FEET BY WEDNESDAY AFTERNOON AS A NORTHERLY SWELL MOVES INTO THE LOCAL AREA. THE RIP CURRENT RISK IS EXPECTED TO BE HIGH ON WEDNESDAY ACROSS THE NORTH COAST OF PUERTO RICO. && .PREV DISCUSSION... /ISSUED / SYNOPSIS...A BROAD MID TO UPPER LEVEL TROUGH WILL PROVIDE ENOUGH INSTABILITY TODAY AND TOMORROW. AT LOW LEVEL...A SET OF LOW LEVEL TROUGH WILL BE SUPPORTED BY A A FRONTAL BOUNDARY TO THE NORTH OF THE ISLANDS AND PLENTY OF TROPICAL MOISTURE. ANOTHER SHORT WAVE IS EXPECTED FOR WEDNESDAY. NOW...TO THE WEST OF MAINLAND PUERTO RICO...A CONVERGENCE ZONE WAS OBSERVED OVER THE EAST OF THE DOMINICAN REPUBLIC. ALTHOUGH...A MID TO UPPER LEVEL TROUGHINESS IS EXPECTED TO EXIT THE REGION BY WEDNESDAY...A FADING FRONTAL BOUNDARY WILL SUPPORT TROPICAL MOISTURE TO POOL OVER THE REGION THROUGH THE WEEK. IN ADDITION...THE REGION IS EXPECTED TO CONTINUE UNDER THE INFLUENCE OF A NEGATIVE PHASE OF THE MADDEN- JULIAN OSCILLATION...MJO. DISCUSSION...A LAYER OF MID TO UPPER LEVEL CLOUDS CREATED MOSTLY CLOUDY CONDITIONS ACROSS MOST OF THE LOCAL ISLANDS DURING THE MORNING HOURS. THE DOPPLER RADAR DETECTED SHOWERS MAINLY OVER THE CARIBBEAN AND ATLANTIC WATERS EARLY IN THE MORNING...THEN THUNDERSTORMS FORMED OVER THE OFFSHORE ATLANTIC WATERS LATE IN THE MORNING INTO THE AFTERNOON. ALSO SHOWERS MOVED ACROSS THE EASTERN HALF OF PUERTO RICO THIS MORNING...FOLLOWED BY AFTERNOON CONVECTION ACROSS THE SOUTH AND WEST PORTIONS OF PUERTO RICO. SOME MODERATE TO HEAVY SHOWERS MOVED ACROSS THE METROPOLITAN AREA OF SAN JUAN EARLY THIS AFTERNOON. UNDER THE CURRENT UNSTABLE WEATHER PATTERN AND THE AVAILABLE MOISTURE CONTINUE TO EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ACROSS PUERTO RICO AND THE SURROUNDING WATERS OF THE U.S. VIRGIN ISLANDS. THE SOILS ARE ALREADY SATURATED DUE TO THE PREVIOUS RAINFALL EVENTS. AS A RESULT MODERATE TO HEAVY RAIN COULD LEAD TO URBAN FLOODING...FLASH FLOODS AND MUDSLIDES. MODEL GUIDANCE CONTINUES TO SUGGEST AN UNSTABLE PATTERN OVER THE REGION. IN ADDITION...THE GFS IS SUGGESTING THE ISLANDS UNDER THE INFLUENCE OF A NEGATIVE PHASE OF THE MADDEN-JULIAN OSCILLATION... MJO...WHICH IS FAVORABLE FOR AN UNSTABLE ATMOSPHERE OVER THE REGION. THIS FACTOR WILL COMBINE WITH PLENTY OF TROPICAL MOISTURE TO PRODUCE ROUNDS OF SHOWERS AND THUNDERSTORMS MAINLY EACH AFTERNOON ACROSS THE REGION. AVIATION...SHRA/TSRA DEVELOPMENT AND MOUNTAIN OBSCURATION EXPECTED ACROSS PUERTO RICO THROUGH 26/22Z. THIS MAY RESULT IN PERIODS OF MVFR CONDS AT JSJ/JPS/JBQ LATER THIS AFTERNOON. ELSEWHERE...MAINLY VFR WITH PASSING SHOWERS. WINDS WILL CONTINUE TO BE LIGHT AND VARIABLE. MARINE...THE SEAS AND WINDS ARE EXPECTED BELOW THE PRECAUTIONARY STATEMENTS DURING THE NEXT FEW DAYS. MARINERS CAN EXPECT SEAS BELOW 5 FEET AND WINDS BELOW 18 KNOTS. HOWEVER LOCALLY HIGHER SEAS AND WINDS MAY BE POSSIBLE IN AND NEAR SHOWERS AND THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... SJU 76 86 76 87 / 20 40 30 40 STT 78 84 76 84 / 20 30 30 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. AM...NONE. && 12/25
Hazardous weather outlook, Apr 26, 4:45 AM CDT, 21 hours 50 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 412 AM AST MARTES 26 DE ABRIL DE 2016 AMZ710>745-PRZ001>013-270815- SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE-NORTE CENTRAL- INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE-INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-AGUAS COSTERAS Y LEJOS DE LA COSTA DEL ATLANTICO Y DEL CARIBE- 412 AM AST MARTES 26 DE ABRIL DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE TRONADAS...EXISTE UNA POSIBILIDAD DE TRONADAS CON LLUVIAS FUERTES Y BREVES VIENTOS EN RAFAGAS HOY A TRAVES DE PORCIONES DEL CENTRO Y EL NORTE DE PUERTO RICO. .INUNDACIONES...FUERTES LLUVIAS PODRIAN DAR PASO A INUNDACIONES EN AREAS URBANAS Y EN PEQUENOS RIACHUELOS. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LA COSTA DEL NORTE DE PUERTO RICO Y CULEBRA. .DIAS DOS HASTA SIETE...MIERCOLES A LUNES UN RIESGO MODERADO DE CORRIENTES SUBMARINAS CONTINUARA A TRAVES DE LAS PLAYAS DEL NORTE DE PUERTO RICO. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-270200- SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ- AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 412 AM AST MARTES 26 DE ABRIL DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS ADYACENTES COSTERAS. .DIA UNO...HOY Y ESTA NOCHE .CORRIENTES SUBMARINAS...UN RIESGO MODERADO DE CORRIENTES SUBMARINAS CONTINUARA A TRAVES DE LAS PLAYAS DEL NORTE DE DE SAN TOMAS. .DIAS DOS HASTA SIETE...MARTES A DOMINGO UN RIESGO MODERADO DE CORRIENTES SUBMARINASCONTINUARA A TRAVES DE LAS PLAYAS DEL NORTE DE ALGUNAS DE LAS ISLAS. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 1:51 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Apr 27, 2:37 PM CDT | Areal Flood Advisory | JSJ | 7 hr | |
| Apr 27, 3:26 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Apr 27, 3:55 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Apr 27, 4:09 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Apr 27, 4:53 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Apr 27, 5:19 PM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Apr 27, 6:16 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Apr 27, 6:16 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Rip Current Statements in Puerto Rico, 2016Every rip current statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.